Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 298, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 14, 2008, 9:57 AM CDT for Jefferson County, Missouri. It took effect at Sep 14, 2008, 6:00 PM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 9:57 AM CDT (14:57 UTC)
- In effect from
- Sep 14, 2008, 6:00 PM CDT
- Expired
- Sep 16, 2008, 4:12 AM CDT
- In force
- 34 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big River at Byrnesville (BYRM7).
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 141457
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
957 AM CDT SUN SEP 14 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON
COUNTY...
.THIS FLOOD WARNING IS A RESULT OF 4 TO 6 INCHES OF PRECIPITATION THE
PAST 24 HOURS FROM TROPICAL DEPRESSION IKE.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-151457-
/O.NEW.KLSX.FL.W.0298.080914T2300Z-080916T2136Z/
/BYRM7.1.ER.080914T2300Z.080915T0600Z.080915T2136Z.NO/
957 AM CDT SUN SEP 14 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BIG RIVER AT BYRNESVILLE.
* FROM THIS EVENING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:45 AM SUNDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 17.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
BIG RIVER
BYRNESVILLE 16 14.6 16.7 13.5 8.6 5.7 4.54 follow-up statements
000
WGUS83 KLSX 150122
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 4.00 INCHES OF RAIN DURING THE
PAST 24 HOURS AND NO ADDITONAL RAINFALL IS IN THE FORECAST...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-160121-
/O.EXT.KLSX.FL.W.0298.000000T0000Z-080918T0038Z/
/BYRM7.1.ER.080914T1416Z.080916T1200Z.080917T0038Z.NO/
822 PM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SUNDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.3 FEET BY
TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
EVENING.
$$
MOC071-160121-
/O.EXT.KLSX.FL.W.0299.080915T2240Z-080919T0224Z/
/UNNM7.1.ER.080915T2240Z.080917T0600Z.080918T0224Z.NO/
822 PM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 23.3 FEET BY EARLY WEDNESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* IMPACT...AT 23.0 FEET...OLD ROCK ROAD BEGINS TO FLOOD.
* IMPACT...AT 22.6 FEET...OLD COUNTY FARM ROAD IS CLOSED.
* IMPACT...AT 22.5 FEET...WATER BEGINS COVERING EAST MAIN STREET.
* IMPACT...AT 22.3 FEET...THE LOWER QUARTER OF THE PARKING LOT AT THE
DOLLAR GENERAL AND TRUE VALUE STORES IS FLOODED.
* IMPACT...AT 21.9 FEET...WATER BEGINS COVERING OLD COUNTY FARM ROAD.
* IMPACT...AT 20.0 FEET...HIGHWAY UU BEGINS FLOODING.
* IMPACT...AT 18.0 FEET...FARMLAND ALONG THE BOURBEUSE RIVER BEGIN
FLOODING.
* IMPACT...AT 17.0 FEET...FLAT CREEK BACKS UP TO SMELTZERS PARK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
BIG RIVER
BYRNESVILLE 16 17.5 18.3 10.9 6.8 5.1 4.3
BOURBEUSE RIVER
UNION 15 14.1 19.2 22.4 7.2 3.1 2.5000
WGUS83 KLSX 151426
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 AM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 4 TO 6 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-161425-
/O.EXT.KLSX.FL.W.0298.000000T0000Z-080917T0701Z/
/BYRM7.1.ER.080914T1416Z.080916T0000Z.080916T0701Z.NO/
925 AM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM MONDAY THE STAGE WAS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.1 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT
TUESDAY.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN.
$$
MOC071-161424-
/O.EXT.KLSX.FL.W.0299.080915T1423Z-080919T0237Z/
/UNNM7.1.ER.080915T0545Z.080917T0600Z.080918T0237Z.NO/
925 AM CDT MON SEP 15 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* FROM THIS MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 15.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 23.9 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY BEFORE MIDNIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/16 09/17 09/18 09/19 09/20
BIG RIVER
BYRNESVILLE 16 16.5 12.6 7.6 5.8 4.8 4.1
BOURBEUSE RIVER
UNION 15 15.7 20.2 22.9 7.3 3.1 2.5000
WGUS83 KLSX 160123
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL THIS PAST WEEKEND
AND NO ADDITIONAL PRECIPITATION IS FORECAST THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-170045-
/O.EXT.KLSX.FL.W.0298.000000T0000Z-080917T0045Z/
/BYRM7.1.ER.080914T1416Z.080915T1930Z.080916T0045Z.NO/
823 PM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM MONDAY THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* CRESTED AT 18.06 FEET SUNDAY AFTERNOON.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS EVENING.
$$
MOC071-170122-
/O.EXT.KLSX.FL.W.0299.000000T0000Z-080919T0924Z/
/UNNM7.1.ER.080915T0545Z.080917T1200Z.080918T0924Z.NO/
823 PM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 16.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
MORNING.
* IMPACT...AT 21.9 FEET...WATER BEGINS COVERING OLD COUNTY FARM ROAD.
* IMPACT...AT 20.0 FEET...HIGHWAY UU BEGINS FLOODING.
* IMPACT...AT 18.0 FEET...FARMLAND ALONG THE BOURBEUSE RIVER BEGIN
FLOODING.
* IMPACT...AT 17.0 FEET...FLAT CREEK BACKS UP TO SMELTZERS PARK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/16 09/17 09/18 09/19 09/20
BIG RIVER
BYRNESVILLE 16 16.2 13.0 7.2 5.9 4.8 4.1
BOURBEUSE RIVER
UNION 15 16.1 18.1 21.8 13.4 4.4 2.9000
WGUS83 KLSX 160912
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
411 AM CDT TUE SEP 16 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BOURBEUSE RIVER AT UNION
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL THIS PAST WEEKEND
AND NO ADDITIONAL PRECIPITATION IS FORECAST IN THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC071-170911-
/O.CON.KLSX.FL.W.0299.000000T0000Z-080919T0924Z/
/UNNM7.1.ER.080915T0545Z.080917T1200Z.080918T0924Z.NO/
411 AM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL THE WARNING IS CANCELLED.
* AT 3:30 AM TUESDAY THE STAGE WAS 17.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
MORNING.
* IMPACT...AT 21.9 FEET...WATER BEGINS COVERING OLD COUNTY FARM ROAD.
* IMPACT...AT 20.0 FEET...HIGHWAY UU BEGINS FLOODING.
* IMPACT...AT 18.0 FEET...FARMLAND ALONG THE BOURBEUSE RIVER BEGIN
FLOODING.
$$
MOC099-160941-
/O.CAN.KLSX.FL.W.0298.000000T0000Z-080917T0045Z/
/BYRM7.1.ER.080914T1416Z.080915T1930Z.080916T0045Z.NO/
411 AM CDT TUE SEP 16 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BIG RIVER AT BYRNESVILLE.
* AT 3:45 AM TUESDAY THE STAGE WAS 11.3 FEET.
* FELL BELOW FLOOD STAGE ON MONDAY EVENING.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.7 FEET BY TOMORROW
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/17 09/18 09/19 09/20 09/21
BOURBEUSE RIVER
UNION 15 17.3 21.8 13.4 4.4 2.9 2.7
BIG RIVER
BYRNESVILLE 16 11.3 6.7 5.7 4.8 4.1 3.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 14, 6:32 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 14, 6:32 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
632 AM CDT SUN SEP 14 2008
.DISCUSSION...
/534 AM CDT SUN SEP 14 2008/
TD IKE WAS CNTRD OVER N CNTRL AR EARLY THIS MRNG. MSAS DATA WAS
SHOWING INTENSE SFC MOISTURE CNVG IN THE CNTR OF THE CIRCULATION.
LATEST RUC ANALYSIS DEPICTED VERY STG 850 MB MOISTURE CNVG CNTRD
OVER S CNTRL MO JUST N OF THE SFC LOW CNTR. THE CIRCULATION CAN
EVEN BE SEEN IN THE RADAR MOSAIC LOOP WITH HVY RAIN FINALLY
SPREADING NEWD THRU THE STL METRO AREA TWDS SALEM IL ATTM. THE LOW
PRESSURE CNTR SHOULD MOVE RAPIDLY NEWD THRU SERN MO AND SRN IL THIS
MRNG...AND THEN THRU IN THIS AFTN. WITH THE RAPID MOVEMENT OF IKE
IT APRS THAT THE THREAT OF ADDITIONAL HVY RAIN WILL END THIS
AFTN...ALTHOUGH FLOODING PROBLEMS FM LAST NGTS AND THIS MRNGS HVY
RAINFALL OVER PARTS OF THE CWA WILL CONT BEYOND WHEN THE HVY RAIN
CEASES. THE FFA CONTS IN EFFECT FOR THE ENTR AREA TIL 4 PM SUN
ALTHOUGH THE WRN PTN OF IT MAY BE ABLE TO BE CANCELLED EARLY. HAVE
ISSUED A WIND ADVSRY UNTIL 4 PM SUN FOR THE SERN PTN OF THE CWA DUE
TO THE STG SFC PRESSURE GRADIENT ARND IKE WHICH HAVE BEEN PRODUCING
STG WND GUSTS ACRS SRN MO EARLY THIS MRNG. VIH REPORTED A WND
GUST OF 44 MPH AT 4 AM. THE SFC WNDS SHOULD BGN TO WKN LT THIS
AFTN AS IKE MOVES WELL NE OF THE REGION AND THE SFC PRESSURE
GRADIENT BGNS TO RELAX. WITH LOW LVL CLOUDS...MRNG RAINFALL...AND
STG CAA BHND THE SFC LOW AND AS A RDG OF HIGH PRESSURE BLDS SEWD
INTO THE CWA TEMPS SHOULD REMAIN NRLY STDY THIS MRNG AND MAY
SLOWLY FALL THRU THE AFTN HRS ACRS A PTN OF THE AREA. WITH STG
CAA TGT...FALLING SFC DWPTS...AND AT LEAST PARTIAL CLRG OF THE
LOW LVL CLOUD CVR AS DRIER AIR ADVCTS INTO THE REGION BLW NORMAL
LOW TEMPS CAN BE EXPECTED TGT. IT LOOKS LIKE WE WILL HAVE A
RELATIVELY COOL AND DRY PERIOD OF WX BGNG SUN NGT AND CONTG UNTIL
AT LEAST WED WITH NWLY MID-UPR LVL FLOW AND AS THE SFC RDG MOVES ONLY
SLOWLY SEWD THRU THE REGION.
GKS
&&
.AVIATION...
/621 AM CDT SUN SEP 14 2008/
FOR THE 12Z TAFS...LOW CIGS...HEAVY RAIN...AND GUSTY WINDS ASSOCIATED
WITH IKE WILL CONTINUE TO MOVE NEWD THROUGH THE AREA THIS MORNING.
CIGS WILL LIFT FROM WEST TO EAST AT COU...STL...AND SUS BY MID
MORNING. UIN TO STAY GENERALLY ABOVE 020 AND WILL ALSO SHOW
IMPROVING CONDITIONS AFTER ABOUT 18Z. WIND GUSTS TO 35KT WILL CONTINUE
AT STL AND SUS UNTIL AROUND 15Z...THEN SLOWLY SUBSIDE AS THE VERY
TIGHT PRESSURE GRADIENT RELAXES. SKIES WILL LIKELY CLEAR AT ALL
SITES SHORTLY AFTER 00Z.
BROWNING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR AUDRAIN-
BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-
JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR CRAWFORD-
FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-MADISON-OSAGE-
REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ADAMS IL-
BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR BOND IL-CALHOUN
IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Sep 14, 6:30 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 630 AM CDT SUN SEP 14 2008 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-048-050-051- 151130- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-CALLAWAY-MONTGOMERY- 630 AM CDT SUN SEP 14 2008 ...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS EXPECTED TO BE WIDESPREAD TODAY AS THE REMAINS OF HURRICANE IKE MOVE NORTHEAST ACROSS THE AREA. IN ADDITION TO FLASH FLOODING...SIGNIFICANT RISES ALONG AREA RIVERS CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ALTHOUGH THE HEAVY RAINFALL WILL BE OVER...SIGNIFICANT RISES ALONG AREA RIVERS CAN BE EXPECTED OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ049-052-059>065- 072>075-084-085-099-151130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-OSAGE-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 630 AM CDT SUN SEP 14 2008 ...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON... ...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS EXPECTED TO BE WIDESPREAD TODAY AS THE REMAINS OF HURRICANE IKE MOVE NORTHEAST ACROSS THE AREA. IN ADDITION TO FLASH FLOODING...SIGNIFICANT RISES ALONG AREA RIVERS CAN BE EXPECTED. THE STRONG LOW PRESSURE CENTER OF IKE WILL PRODUCE STRONG WIND GUSTS OF AROUND 45 MPH TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ALTHOUGH THE HEAVY RAINFALL WILL BE OVER...SIGNIFICANT RISES ALONG AREA RIVERS CAN BE EXPECTED OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
In the hours before
Local storm report, Sep 14, 8:46 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0846 AM HEAVY RAIN ST. LOUIS 38.64N 90.24W
09/14/2008 M3.20 INCH ST. LOUIS CITY MO TRAINED SPOTTER
MEASURED SINCE MIDNIGHT
&&
EVENT NUMBER LSX0801039
CVKINGLocal storm report, Sep 14, 8:48 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN EDWARDSVILLE 38.80N 89.97W
09/14/2008 M4.50 INCH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0801040
CVKINGLocal storm report, Sep 14, 8:49 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0848 AM HEAVY RAIN 7 S STEELVILLE 37.87N 91.36W
09/14/2008 M5.30 INCH CRAWFORD MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0801041
CVKINGLocal storm report, Sep 14, 8:59 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0858 AM NON-TSTM WND GST SCOTT AFB 38.54N 89.85W
09/14/2008 M61 MPH ST. CLAIR IL ASOS
&&
EVENT NUMBER LSX0801042
CVKINGLocal storm report, Sep 14, 9:02 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN ST. PETERS 38.78N 90.61W
09/14/2008 M4.86 INCH ST. CHARLES MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0801043
CVKINGLocal storm report, Sep 14, 9:09 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0908 AM HEAVY RAIN WOOD RIVER 38.86N 90.08W
09/14/2008 M6.76 INCH MADISON IL TRAINED SPOTTER
MEASURED BY A DAVIS VANTAGE PRO 2
&&
EVENT NUMBER LSX0801044
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:37 PM CDT | River Flood Warning | LSX | Ralls | 24 hr |
| Sep 13, 9:56 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Monroe | 13 hr |
| Sep 13, 10:12 PM CDT | River Flood Warning | LSX | Cole | 4 days |
| Sep 13, 10:12 PM CDT | River Flood Warning | LSX | Osage | 41 hr |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Ralls | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Sep 13, 11:20 PM CDT | Areal Flood Warning | LSX | Callaway, Cole, Moniteau, Montgomery | 11 hr |
| Sep 14, 2:56 AM CDT | Wind Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 10 more | 11 hr |
| Sep 14, 5:16 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Lincoln, Osage and 5 more | 18 hr |
| Sep 14, 6:23 AM CDT | River Flood Warning | LSX | Lincoln | 6 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Crawford | 42 hr |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Crawford, Washington | 59 hr |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Sep 14, 10:01 AM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Sep 14, 10:20 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 7 more | 12 hr |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 8 days |
| Sep 14, 11:40 AM CDT | River Flood Warning | LSX | Lewis | 24 hr |
| Sep 14, 11:40 AM CDT | River Flood Warning | LSX | Marion | 32 hr |
| Sep 14, 2:40 PM CDT | River Flood Warning | LSX | Osage | 4 days |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.